# SDR CALA2019010600035

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 36,692 hours, 12,604 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: M1952
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RECEIVED FLIGHT AND SPOKE TO CAPTAIN. ON TAKEOFF, CAPT SPOKE OF HEAVY VIBRATION AFTER SELECTING GEAR UP, ALSO RECEIVED 3 GREEN AND 3 RED LIGHTS. MOVED GEAR SELECTOR TO OFF POSITON. AS PER CAPTAINS VERBAL, RESEARCHED TASK 32-30-00-810-815. ON INITIAL FLIGHTDECK INSPECTION, FOUND MANUAL EXTENSION ACCESS DOOR UNLATCHED AND AJAR. TIRE PRESSURE CHECK NORMAL AND WALK AROUND FOUND NO DISCREPANCIES. PER FIM TASK 32-51-00-810-803. IN ADDITION, PLEASE INSPECT AND TROUBLESHOOT REF L/P 8606695 FOR WORK PERFORMED. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE AND PERFORMED OPS CHECK OF MAIN GEAR NORMAL EXTENSION AND RETRACTION. OPS CHECK NORMAL AT THIS TIME. REF L/P 8606991 FOR WORK PERFORMED. PERFORMED ADJUSTMENT OF LANDING GEAR MANUAL EXTENSION ACCESS DOOR SWITCH. NO FAULTS OR DEFECTS NOTED AT THIS TIME.
